RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 1, Pages 211–224 (Mi izv68)  

This article is cited in 6 scientific papers (total in 6 papers)

Necessary and sufficient conditions for a deformation of a B-monopole into an instanton

N. A. Tyurin


Abstract: In this article we consider the possibility of a deformation of an instanton into a B-monopole and state a necessary condition for this to happen. We also construct a formal solution of the equation of a monopole issuing from a jump instanton in general position.

DOI: https://doi.org/10.4213/im68

Full text: PDF file (1116 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:1, 217–230

Bibliographic databases:

MSC: 81T13
Received: 25.01.1995

Citation: N. A. Tyurin, “Necessary and sufficient conditions for a deformation of a B-monopole into an instanton”, Izv. RAN. Ser. Mat., 60:1 (1996), 211–224; Izv. Math., 60:1 (1996), 217–230

Citation in format AMSBIB
\Bibitem{Tyu96}
\by N.~A.~Tyurin
\paper Necessary and sufficient conditions for a~deformation of a~B-monopole into an instanton
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 1
\pages 211--224
\mathnet{http://mi.mathnet.ru/izv68}
\crossref{https://doi.org/10.4213/im68}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1391124}
\zmath{https://zbmath.org/?q=an:0879.53020}
\transl
\jour Izv. Math.
\yr 1996
\vol 60
\issue 1
\pages 217--230
\crossref{https://doi.org/10.1070/IM1996v060n01ABEH000068}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VE15400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746943381}


Linking options:
  • http://mi.mathnet.ru/eng/izv68
  • https://doi.org/10.4213/im68
  • http://mi.mathnet.ru/eng/izv/v60/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Karpov, “On the algebraic geometry of $S$-duality”, Math. Notes, 61:2 (1997), 133–145  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. V. Karpov, “$S$-duality testing and exceptional bundles”, Izv. Math., 63:1 (1999), 103–117  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. A. Tyurin, “Abelian monopoles and complex geometry”, Math. Notes, 65:3 (1999), 351–357  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. A. Tyurin, “Abelian monopoles: the case of a positive-dimensional moduli space”, Izv. Math., 64:1 (2000), 193–206  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. N. A. Tyurin, “Spaces of Hermitian triples and the Seiberg–Witten equations”, Izv. Math., 65:1 (2001), 181–205  mathnet  crossref  crossref  mathscinet  zmath
    6. N. A. Tyurin, “Instantons and monopoles”, Russian Math. Surveys, 57:2 (2002), 305–360  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:186
    Full text:63
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019